thiese last few days have been better, a few runs of 4 or 5, but the crazy patterns of he last several weeks have subsided, and this is particularly noteable, when I lay down to go to sleep, or turn on my sides. I have also increased the dosage of klonopin from a half .025 to .5mg, nightly with my other PM meds. this could possibly be helping, but I take great comfort in belonging to this site, and forum. For years, I never realized how many people were plagued by these irregular heartbeats. I am so Grateful for the replies and information I have received from everyone.
When I get these episodes, though they may last weeks, they seem to eventually, but this time so slowly, get better and then go away ..... For Awhile.....
My PVCs are really driven by adrenaline. For some reason, even writing online gives me PVCs, but not watching T.V. I have little doubt the Klonopin takes the edge off for me. I've had a prescription for it for years, use a little here, a little there. Using at least 0.25 mg to 0.75 mg daily. When I was in the E.R. last night, felt like I was crawling out of my skin. I knew I was to be discharged, and I had a Klonopin with me, but couldn't get up to take it.
There's another facet of arrhythmias, that's the natural speeding up and slowing of the heart as we breathe in and out. Although they say the effect is most pronounced in younger people, I've noticed, historically, that when taking narcotics for pain, (days after surgery), that my breathing is deep and relaxed and the PVCs are minimal. Noticed the same at other times during restive states independent of medication.
Bottom line, I think that shallow nervous breathing keeps trying to tweak the heart rate faster and slower and that results in ectopics. I've had limited success with paced breathing. At times, 10 minutes or so without a noticeable ectopic, other times no change.
thanks again Artaud for your response. yes, I too have been on Klonopin for years with GAD. i stated on an earlier post that my GP at the beginning of the month put me on a small dose of Zoloft, which I did not do well on. I had remarked to her that I was somewhat depressed with all of the PVC's and other intense beats I was getting, in spite of the positive news from all of my tests. But, SSRI's just don't even me out like Klonopin. The nice thing about this benzo, is that It lasts longer and does not get as addictive as xanax or some of the others. anyway, thanks again, and sorry to hear you were in the ER. Hope things get better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.